# SDR CA130315005

- Difficulty date: March 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-2L9
- Aircraft time: 73,748 hours
- Engine: Pwa JT8D17
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Circuit Breaker
- Part number: BACC18Z2G
- Condition: Burned
- Location: Window Heat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING THE PREFLIGHT INSPECTION THE WINDOW HEAT FAILED.  AFTER TROUBLESHOOTING IT WAS FOUND THAT THE CIRCUIT BREAKER FOR THE WINDOW HEAT SUPPLY C239 HAD BURNED.  THIS BURNING HAD ALSO CAUSED DAMAGE TO THE CIRCUIT BREAKER IMMEDIATELY ON TOP OF THE WINDOW HEAT CIRCUIT BREAKER.
